# SDR GLBA96192

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900C
- Aircraft serial: UE170
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Bleed Air Light
- Condition: Illuminated
- Location: Left
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RDU - LEFT BLEED AIR FAIL ANNUNCIATOR ILLUMINATED IN FLIGHT.  MAINTENANCE MEL'D SYSTEM.  (M)
